Théorie de Mackey pour les groupes de Lie algébriques

Michel Duflo Université Paris 7, Paris, France

TBD mathscidoc:1701.331616

Acta Mathematica, 149, (1), 153-213, 1981.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 176 downloads ] [ 0 comments ]
@inproceedings{michel1981théorie,
  title={Théorie de Mackey pour les groupes de Lie algébriques},
  author={Michel Duflo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258191144325},
  booktitle={Acta Mathematica},
  volume={149},
  number={1},
  pages={153-213},
  year={1981},
}
Michel Duflo. Théorie de Mackey pour les groupes de Lie algébriques. 1981. Vol. 149. In Acta Mathematica. pp.153-213. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258191144325.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved